# SDR USAA2012052200018

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 38,344 hours, 15,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE FAILED PRE-FLIGHT READINESS CHECK.  REMOVED AND REPLACED MEGAPHONE IN AFT CABIN, OPS CHECKED GOOD.
